List of antipyretics at high temperature in a child: a review of medicines for infants and children over 1 year old

Contents of

  • 1. Which form of antipyretic is better?
  • 2. All authorized baby antipyretics
  • 3. drugs to lower the temperature on the basis of paracetamol
    • 3.1. Paracetamol for Children
    • 3.2. Panadol for children
    • 3.3. Cefekon D
    • 3.4. Kalpol
    • 3.5. Efferalgan
  • 4. formulations to reduce the temperature on the basis of ibuprofen
    • 4.1. Nurofen for children
    • 4.2. Ibufen children
  • 5. Homeopathic medicines
  • 6. means having antispasmodic action
  • 7. Review lytic cocktail
  • 8. In some cases, antipyretic medication is required?
  • 9. Rules for the intake of antipyretics
  • 10. When does the doctor need help immediately?

Every mom is important to be aware of what to do if your baby has a fever: in some cases it is necessary to reduce, what medicines are allowed to use, what dosage will not harm the baby's health. At the moment, the most harmless drug for churning up temperature in ch

ildren is Paracetamol. It is presented in the form of candles, suspensions, syrups and tablets.

The drug Paracetamol drug Paracetamol is considered to be one of the most effective means for reducing the temperature in children

What form of antipyretic suit you best?

Antipyretics for children are presented in a wide variety and parents do not just make a choice. When choosing it is necessary to take into account the child's age, predisposition to allergic reactions, and also pay attention to how quickly the action of a certain form of the drug and the substance contained in it.

Forms of children's antipyretic drugs:

  1. Suspension. Good for kids under the age of 12 years. If the temperature rises very quickly, it is best to choose a remedy in the form of a syrup, since the liquid medicine is more actively absorbed and its effect is noticeable after only 20 minutes. Take the drug is allowed to kids of any age category, even infants. The disadvantage is that there is often an allergy to fruit supplements and dyes. Rectal candles. Ideal for infants. Their action begins in 40 minutes. It is advisable to apply at night. Among the advantages is a long-lasting effect, the ability to put in a dormant state, can be used during nausea, vomiting and regurgitation.
  2. Antipyretic for children in the form of tablets. Their use is allowed only if the baby is able to swallow the pill. Taking a medicine, you need to drink a lot of water. You can also crush a tablet of paracetamol or ibuprofen, dissolve in water and give the child a drink.
Do not forget - by lowering the temperature with antipyretic agents, you eliminate only the symptoms of the disease. It is important in time to identify the very cause of hyperthermia and begin the required treatment.

All antipyretic agents for children should be used only with the permission of a doctor. Before using the medication, you first need to read the instructions and find out the recommended dose, given the age of the baby. The pediatrician has the right, if necessary, to prescribe another dose of the drug. Secondarily, the drug can be taken after 4 hours after the initial intake, if the temperature has risen above 38.5 ° C and the baby's poor state of health.

A child drinks syrup For the treatment of children emerging from infancy, perfect syrup, which quickly will

effect All authorized baby antipyretics

Full list antipyretic drugs that are allowed to give their children:

  • Paracetamol. Panadol, Kalpol, Efferalgan, Dophalgan, Tylenol, Meksalen, Dolomol are among the similar agents. After taking paracetamol, the temperature drops by only 1-1.5 degrees and does not rise for 4 hours, and with high hyperthermia, relief lasts only two hours. The baby is at risk of an individual intolerance to the drug.
  • Ibuprofen. Among the analogs, Ibufen and Nurofen stand out. The agent has the greatest effect and does not pose a danger to the health of the child.
  • Viburkol. Has a homeopathic effect.

Prohibited antipyretic for children:

  • Aspirin( Acetylsalicylic acid), as well as Analgin, Antipyrine and other preparations based on them are forbidden to give to children.
  • Rubbing with alcohol and vinegar. This method is widespread in the people, but it poses a great danger, especially for newborns and toddlers under the age of three. A harmful substance is able to penetrate the delicate skin of a child, which leads to alcoholic or toxic poisoning.
To facilitate the child's well-being during a fever, it is necessary to give him a large amount of liquid. In addition to water, the baby can be offered to drink juice, the most useful is cherry, orange, cranberry and cowberry mors, as well as raspberry jam and infusion of herbs.
Viburkol preparation Viburkol is based exclusively on natural raw materials

Paracetamol-based parenteral dosage preparations

Paracetamol is antipyretic and analgesic. It is used in the period of diseases, which are characterized by high hyperthermia - with influenza, acute respiratory infections, colds, otitis, teething in infants. Paracetamol is not allowed to use in infants until one month( up to three months to comply with precaution) and with individual intolerance of the drug. It is also necessary to take precautions when taking in children suffering from Gilbert's syndrome, diabetes mellitus, viral hepatitis, hepatic and renal insufficiency.

Negative effects include itching, rash, angioedema, anemia, methemoglobinemia, thrombocytopenia. In case of an overdose in a day, nausea, vomiting, blanching of the skin, malfunctioning of the liver, loss of appetite may occur.

Paracetamol for children

Children's paracetamol is produced as a suspension and syrup. Suspension is allowed to use from one month, and syrup from three months. Give the drug according to the instructions, never overstate the indicated dose for the baby. The recommended dosage according to age and the rules for taking the drug are shown in the table.

Form of preparation Age of the child and recommended dose Admission regulations
Syrup for oral administration 2.4% 50 ml, 100 ml
  • from three months to one year - 2.5-5 ml( 1 / 2-1 teaspoon);
  • from 1 to 6 years - 5-10 ml( 1-2 teaspoons);
  • from 6 to 14 years - 10-20 ml( 2-4 teaspoons).
Ingest before meals 3-4 times a day in 4-5 hours. Breastfeeds may be added to a bottle of water or tea.
Suspension 120 mg / 5 ml 100 ml
  • for 1 to 3 months.2 ml( 50 mg);
  • from three months. Up to one year - 2.5-5 ml( 60-120 mg);
  • from 1 to 6 years - 5-10 ml( 120-240 mg);
  • from 6 to 14 - 10-20 ml( 240-480 mg).
Do not dilute, take in before eating, with water, 3-4 times a day after 4-5 hours.
The child drinks tea If the child does not want to drink the syrup separately, you can add it to the tea

Panadol for children

Panadol for children has antipyretic and analgesic effect. Widely used for colds, flu, earaches for otitis and teething in young children. Children aged 2 to 3 months, as well as premature babies are allowed to use the drug strictly on the recommendation of the doctor.

Form of preparation Age of the child and recommended dose Admission regulations
Suspension 120 mg / 5 ml for 100 and 300 ml from three months to six months at a weight of 6-8 kg - 4 ml;From six months to 12 months at a weight of 8-10 kg - 5 ml;One or two years at a weight of 10-12 kg - seven ml;Two or three years at a weight of 13-15 kg - 9 ml;Three to six years with a mass of 15-21 kg - 10 ml;Six to nine years with a mass of 21-29 kg - 14 ml. Before use, shake the contents well. Children older than three months should take a medication of 15 mg / kg at a weight of 3-4 times a day.
Rectal suppositories 125 mg from 3 months to 3 years - one suppository Enter rectally after 4-5 hours, permissible norm - 3 times during the day.

Cefexon D

Cefexon D is antipyretic, analgesic and anti-inflammatory, used in ARI, influenza, infectious diseases in children and after vaccination reactions. Produced in the form of rectal suppositories with a dosage of 50 mg, 100 mg and 250 mg. One dose is 10-15 mg / kg, applied two to three times a day in 4-6 hours:

  • 1-3 months at a weight of 4-6 kg - 1 suppository of 50 mg;
  • 3-12 months at a weight of 7-10 kg - 1 suppository for 100 mg;
  • from one to 3 years - 1-2 suppositories of 100 mg;
  • 3-10 - 1 suppository for 250 mg.
Candles Cefekon D Candles Cefekon D are effective in acute respiratory infections, influenza, as well as a number of infectious diseases

It is once permitted to use in children aged one to three months with hyperthermia after vaccination. As an antipyretic drug can be used for three days, and as an anesthetic - for five days.

Калпол

Калпол promotes temperature knockdown and reduction of painful sensations. Produced in the form of a suspension of 120 mg / 5 ml;70 ml, 100 ml. It is allowed to use in newborns from the third month of life( in children of a younger age, use the drug only if the doctor prescribes):

  • 3-12 months - 2.5-5 ml( 60-120 mg);
  • 1-6 years - 5-10 ml( 120-240 mg).

Must be taken orally after eating after one to two hours, with plenty of water. Children's suspension is not necessary.

Efferalgan

Pretty effective analgesic and antipyretic for babies and older children. To achieve a faster antipyretic effect, it is desirable to use the drug in the form of a syrup, and from the use of Effergangan in the form of candles, the temperature does not rise for a longer time.

Efferalgan for children Efferalgan for children is considered one of the most effective antipyretics
Form of preparation Age of the child and the recommended dose Admission rules
Syrup for children one month-12 years with a mass of 4-32 kg It is allowed to give the baby both in a diluted form( with water, Milk or juice), and in undiluted.
Rectal suppositories 80 mg, 150 mg and 300 mg 3-5 months at a weight of 6-8 kg - 1 suppository 80 mg;0,5-3 years at a weight of 10-14 - 1 suppository of 150 mg;4-10 years with a mass of 20-30 kg - 1 suppository 300 mg. Enter rectally.

Drugs for lowering the temperature based on ibuprofen

If paracetamol does not give the desired effect or the child has an allergy, ibuprofen-based drugs are used to bring down the temperature. Their use is prohibited in the following cases:

  • for allergic rhinitis;
  • with hives;
  • for allergic cough and bronchial asthma;
  • until the age of three;
  • in the presence of blood diseases;
  • for abnormal kidney and liver function;
  • with stomach ulcer;
  • for hearing impairment.

Among the side effects are:

  • diarrhea;
  • vomiting;
  • nausea;
  • stomach pain.
Tummy aches Among side effects may be disorders of the gastrointestinal

tract can also cause allergic reactions in form of urticaria, rash, pruritus, bronchospasm, insomnia, headache, dizziness, excessive excitability, cystitis, malfunction of the kidneys, anemia, leukopenia, andThrombocytopenia. The signs of overdose include:

  • low blood pressure;
  • headache;
  • abdominal pain;
  • metabolic acidosis;
  • tachycardia;
  • vomiting;
  • renal failure;
  • tinnitus.

Nurofen for children

Nurofen for children is endowed with antipyretic, analgesic and anti-inflammatory action. Its use is often resorted to in cases of acute respiratory infections, influenza, infectious diseases in children, post-vaccination reactions.

Formulation Age child and recommended dose Reception rules 100 ml suspension
three to six months - 2.5 ml three times per day;Half a year-12 months - 2.5 ml 3-4 times a day;1-3 years - 5 ml three times a day;4-6-7.5 ml three times a day;Seven-nine - 10 ml three times a day;10-12 - 15 ml three times a day. Take internally. The size of the dose is affected by the age and weight of the child.
Rectal suppositories 60 mg 3-9 months at a weight of 5.5-8 kg - 1 suppository three times a day;9 months to two years at a mass 8-12,5 kg - 1 suppository 4 times a day Suitable for kids from the age of three and up to two years. Enter rectally after 6-8 hours.
Nurofen for children Nurofen often administered to children after vaccination

preparation for churning temperature is not recommended to use more than three days, in order to reduce pain - no more than 5 days. Nurofen in the form of candles should be used if the child has nausea, vomiting and regurgitation.

Ibufen for children

It is used as an antipyretic, analgesic and anti-inflammatory agent. It is produced in the form of a suspension of 100 ml. Permissible dosage:

  • if the temperature is less than 39,1 ° C, then 4 times a day: 13 months-six years with a mass of 10-20 kg at 2.5-5 ml;6-12 at a weight of 21-41 kg of 5-10 ml;
  • if the temperature is above 39,1 ° C, then twice a day: 13 months-3 years at a mass of 10-15 kg at 5-7.5 ml;3-6 at a weight of 16-20 kg at 7.5-10 ml;6-9 at a weight of 21-30 kg of 10-12.5 ml;9-12 at a weight of 31-41 kg for 15-20 ml.

Before use, the vial with the contents should be shaken well, taken after meals. The medicine does not need to be diluted with water, but it is allowed to drink after taking. The drug is prohibited for children under 12 months of age and with a body weight of less than 7 kg.

Ibufen for children To the suspension became homogeneous, Ibufen before use should be shaken

Homeopathic medicines

Viburkol - homeopathic remedy, which is achieved through anti-inflammatory and antipyretic activity. The drug is used in the complex treatment of childhood respiratory diseases. It contains: concha, chamomile, pulsatilla, belladonna, dulcamara and plantago.

Viburcoll can not be used only with individual intolerance to its components. The drug is in the form of suppositories administered rectally:

  • in severe condition of one suppository 4-5 times a day, after normalization - one suppository two to three times a day;
  • for children under the age of six months, one suppository twice a day.

Viburkol is used in the complex treatment of respiratory diseases as an antipyretic and anti-inflammatory agent. In addition, it is used to relieve the condition during teething.

Means that have an antispasmodic effect

Spasmolytic drugs can not relieve the heat, but the doctor can prescribe them together with the drugs from the temperature. This occurs in the case of a white fever, in which the vessels narrow and the body is unable to cope with the heat. For white fever, the following symptoms are typical:

  • blanching of the skin;
  • nails and lips of a blue hue;
  • cold limbs;
  • persistence of hyperthermia above 39 ° C for a long time;
  • temperature rises rapidly and is difficult to reduce;
  • of the child is shivering;
  • occurrence of febrile seizures;
  • delirium.

Among the antispasmodics funds are allocated "No-shpu" and "Papaverin."They help to relieve spasms of blood vessels and intensify the action of antipyretic drugs. At admission, it is necessary to pay attention to the age of the baby, whether he has pathologies and chronic diseases. The required dose must be calculated by the weight of the child, having read the instructions.

The drug Papaverin Papaverine drug can be used in combination with antipyretics

Overview lytic mixture

lytic injection consists of analgesic, spasmolytic and antihistamine. This injection is done in the following situations:

  • , the temperature rises rapidly and is not reduced by paracetamol and ibuprofen;
  • the child's inability to take the drug because of vomiting, unconsciousness or unwillingness to drink medicine;
  • worsening, febrile convulsions.

Precautions:

  • is not permitted to use the lytic mixture frequently, only in extreme cases;
  • Suspicion of appendicitis;
  • children under the age of one.

The required dose of the injection is calculated by the doctor. As a rule, ambulance brigades resort to lytic drugs.

When is an antipyretic drug required?

In viral and infectious diseases, the presence of hyperthermia is a favorable sign. This indicates good immunity performance. If a child has a normal state of health during a fever, it is advisable not to lower the temperature.

when you want to give a child medication to reduce the fever:

  • at temperatures above 38 ° C, in children who have not attained the age of three;
  • at a temperature above 39 ° C in children over three months of age;
  • if the child has heart or lung disease with the permission of the cardiologist, if the temperature is above 38.5 ° C;
  • if febrile seizures occur, if the temperature is 37.5-38 ° C.

x

https:? //www.youtube.com/ watch v = YNIzFP4IP1w

Rules receiving antipyretics

Giving your child any medication to reduce the fever, should be guided by certain rules, not to neglect the instructions and follow all instructions the doctor:

  • apply exclusively to the doctor permission, especially in infantsYounger than three months of age;
  • paracetamol is intended only for use with high hyperthermia 38-39 ° C, but not to eliminate pain;
  • recommended dose of acetaminophen when administered 10-15 mg / kg for one day should not exceed 60 mg / kg;
  • to achieve a rapid effect, paracetamol should be used in the form of a suspension or syrup;
  • re-use of the drug is possible at the next temperature increase above 38-39 ° C;
  • use the drug for no longer than three days without the appointment of a doctor;
  • You should not give your baby a remedy to reduce fever if he takes antibiotics;
  • if the baby is observed pyrexia and abdominal pain are present, but not seen signs of the common cold, in any case not to use the drug for fever - call the ambulance immediately;
  • if there is a high hyperthermia and spasm of the cutaneous vessels, it is necessary to lower the temperature with the help of medication, rub the baby's skin and call a doctor.

When does the doctor need help?

If the following situations occur, call the doctor immediately:

  • fever occurs during fever;
  • occurrence of vomiting and diarrhea;
  • breathing disorder;
  • baby does not drink enough fluids;
  • appearance of skin rash;
  • dehydration: absence of tears, unpleasant smells from the mouth, the baby seldom pisses;
  • lethargy and increased drowsiness;
  • occurrence of hemorrhages on the body;
  • sharp deterioration of state of health in the baby.

x

https: //www.youtube.com/ watch? V = FzGnrd3kNnA